# SDR 96ZZZM770

- Difficulty date: March 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N971Z
- Make and model: Doug DC-9-15
- Aircraft serial: 45773
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil Clog Light
- Condition: Illuminated
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING CLIMB NR 1 ENGINE, S/N 3810, WAS SHUT DOWN DUE TO OIL STRAINER CLOG LIGHT ILLUMINATION.  ENGINE TOTAL TIME 39,869, TOTAL CYCLES 46,939.
